# SDR FDEA201007272680

- Difficulty date: July 27, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N375FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46613
- Aircraft time: 85,460 hours, 34,744 cycles
- Engine: Ge CF66D
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: NCA60443
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR AT FWD CARGO PRESSURE BULKHEAD STA 595 BETWEEN LONGERON 42R AND LONGERON 43R.  EXISTING REPAIR AT FWD CARGO PRESSURE BULKHEAD STA 595 BETWEEN LONGERON 42R AND LONGERON 43R EVALUATED AND FOUND NOT IAW SRM REPAIR.  EXISTING REPAIR REMOVED AND NEW REPAIR ACCOMPLISHED IAW EA 8-5310-132441.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 110.
